MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIA FIN TRAY CEM SZ 3F/4T

EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIA FIN TRAY CEM SZ 3F/4T
Model Number 02-012-39-3040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.Concomitant device(s): optetrak logic ps femoral component, cemented, right, size 3 (cn: 02-010-01-0330; sn: (b)(4)).Optetrak logic ps modular tibial insert, size 3, 15 mm (cn: 02-012-35-3015; sn: (b)(4)).3 peg patella, 32 mm (cn: 200-02-32; sn: (b)(4)).Initial reporter's occupation: attorney.
 
Event or Problem Description
Index surgery: (b)(6) 2013.Pending revision of right knee - reason not reported.
 
Additional Manufacturer Narrative
The evaluation noted that the reason for the pending revision reported was not provided but was likely the result of wear, loosening, infection, fracture, instability, or patient related factors.(d11) concomitant device(s): optetrak logic ps femoral component, cemented, right, size 3 (cn: (b)(4),sn: (b)(6).Optetrak logic ps modular tibial insert, size 3, 15mm(cn: (b)(4),sn: (b)(6).3 peg patella, 32mm(cn: (b)(4),sn: (b)(6).

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC TIBIA FIN TRAY CEM SZ 3F/4T
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9069842
Report Number1038671-2019-00456
Device Sequence Number1984692
Product Code JWH
UDI-Device Identifier10885862002686
UDI-Public10885862002686
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2015
Device Model Number02-012-39-3040
Device Catalogue Number02-012-39-3040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR